DOI 10.1016/j.jccase.2018.10.003
Atropine-induced monomorphic ventricular tachycardia in an adolescent: A rare case.
Аннотация
A 13-year-old girl had a history of episodic palpitations lasting for approximately 5 min since the first grade of junior high school. She was noticed to have tachycardia during auscultation at a school-based health screening program. Since non-sustained ventricular tachycardia of the left bundle branch block type was induced by a triple master exercise load at a local doctor's clinic, she was referred to our pediatric cardiology department for further management. Tachycardia could not be induced by programmed stimulation in an electrophysiological study, although ventricular tachycardia was induced by atrial high frequency pacing with intravenous injection of atropine under continuous isoproterenol infusion. <Learning objective: Monomorphic ventricular tachycardia probably developed due to increased sympathetic drive caused by atropine injection in the present case. The mechanism of atropine-induced monomorphic ventricular tachycardia is considered related to decreased antagonist effect on the sympathetic nervous system.>.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.